# SDR DL72S990508

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F1 LETTER CK, CRACK IN NR 1 SLAT ACTUATOR SUPPORT BRACKET WEB I/B SIDE.  REPAIRED PER MM 57-20-21.
